# SDR VNAA2009021000002

- Difficulty date: February 5, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 11,357 hours, 11,913 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FLAPS FAIL CAUTION MESSAGE AFTER TAKEOFF FROM CLT AND RETRACTING FLAPS FROM EIGHT (8) DEGREES TO ZERO DEGREES.  SPEED WAS APPROXIMATELY 175 KNOTS.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FLAP SYSTEM IAW THE FAULT ISOLATION MANUAL, CYCLED THE FLAP ELECTRONIC CONTROL UNIT (FECU) CIRCUIT BREAKERS  AND PERFORMED CHECKS OF THE FLAP SYSTEM IAW THE AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS WERE NOTED.  AIRCRAFT RELEASED FOR SERVICE.
